# SDR IXXA080010O

- Difficulty date: March 6, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 71,698 hours, 18,340 cycles
- System (JASC): 2300 · Communications System
- Part: Speaker
- Part number: G515B
- Part serial: 65
- Condition: Odor
- Location: Cockpit
- Part time: 71,698 hours, 18,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FROM PKWA, THE CREW NOTICE A ELECTRICAL ODOR COMING FROM THE RIGHT RECIRC FAN.   THE CREW TURNED OFF THE RIGHT RECIRC FAN AND LANDED WITHOUT INCIDENT IN PHIK.  MAINTENANCE INSPECTED AND FOUND THAT THE ELECTRICAL ODOR WAS COMING FROM THE FIRST OFFICER'S OVERHEAD PANEL SPEAKER.  MAINTENANCE DEFERRED FIRST OFFICERS SPEAKER IAW ATI MEL 23-1 TO KMCC.  MAINTENANCE IN KMCC REPLACED FIRST OFFICER'S OVERHEAD SPEAKER OPERATIONAL CHECK GOOD IAW DACO DC8 23-50-0.  AIRCRAFT WAS RETURNED TO SERVICE.
